# SDR UIEA2012012300023

- Difficulty date: January 23, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 68,243 hours, 14,405 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Actuator
- Part number: 2022324
- Part serial: 282257
- Condition: Failed
- Location: Ram Air Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE "LEFT PACK TEMP".  TROUBLESHOT IAW FIM 21-51-00.  FAULTED LT RAM AIR DOOR ACTUATOR, R & R LT ACTUATOR IAW AMM 21-53-01. OPS CHECKED NORMAL.  EICAS MESSAGE AND FAULT CLEARED.  ACFT RELEASED TO ETOPS SERVICE IAW ETOPS MM FOR VERIFICATION FLIGHT DUE TO THE REPAIR OF LT PACK TEMP.
